# SDR ASAA2012090992854

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 13,750 hours, 4,180 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED.  CONSTANTLY CLICKED OFF, T/O CLIMB & CRUISE.  UNABLE TO DUPLICATE. AUTOTHROTTLES OPS TESTED GOOD REF MM 22-31-00.  SERVO MOTOR TEST OPS NORMAL REF SYS TEST 22-31-00, STEP I.  NO FAULTS.
